Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conformal transformations of Kaehler manifolds


Author: S. I. Goldberg
Journal: Bull. Amer. Math. Soc. 66 (1960), 54-58
DOI: https://doi.org/10.1090/S0002-9904-1960-10390-4
MathSciNet review: 0120596
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 776-797. MR 18022
  • 2. S. Bochner and K. Yano, Curvature and Betti numbers, Annals of Mathematics Studies, vol. 32, p. 49.
  • 3. A. Lichnerowicz, Some problems on transformations of Riemannian and Kaehlerian manifolds, Mimeographed notes, Princeton, 1956.
  • 4. K. Yano and T. Nagano, Einstein spaces admitting a one-parameter group of conformal transformations, Ann. of Math. vol. 69 (1959) pp. 451-461. MR 101535


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10390-4

American Mathematical Society